alexa Acute renal failure following para-phenylenediamine (PPD) poisoning: a case report and review.
Medicine

Medicine

Internal Medicine: Open Access

Author(s): Anuradha S, Arora S, Mehrotra S, Arora A, Kar P

Abstract Share this page

Abstract We report a case of systemic poisoning with para-phenylenediamine (PPD) presenting with characteristic features of severe angioneurotic edema, rhabdomyolysis and intravascular hemolysis with hemoglobinuria culminating in acute renal failure. Though rare in western countries, such poisoning is not uncommon in East Africa, Indian subcontinent and Middle East countries. We discuss here the clinical features and key management issues of systemic PPD poisoning.
This article was published in Ren Fail and referenced in Internal Medicine: Open Access

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords